On the weight and nonlinearity of homogeneous rotation symmetric Boolean functions of degree 2

Cited 25 time in webofscience Cited 0 time in scopus
  • Hit : 391
  • Download : 0
We improve parts of the results of [T. W. Cusick, P. Stanica, Fast evaluation, weights and nonlinearity of rotation-symmetric functions, Discrete Mathematics 258 (2002) 289-301; J. Pieprzyk, C. X Qu, Fast hashing and rotation-symmetric functions, journal of Universal Computer Science 5 (1) (1999) 20-31]. It is observed that the n-variable quadratic Boolean functions, f(n,s)(chi) := E(i=1)(n) chi(i)chi(i+s-1) for 2 <= s <= inverted right perpendicularn/2inverted left perpendicular, which are homogeneous rotation symmetric, may not be affinely equivalent for fixed n and different choices of s. We show that their weights and nonlinearity are exactly characterized by the cyclic subgroup (s - 1) of Z(n). If n/gcd(n,s-1), the order of s - 1, is even, the weight and nonlinearity are the same and given by 2(n-1) - 2(n/2+gcd(n,s-1)-1). If the order is odd, it is balanced and nonlinearity is given by 2(n-1) - 2(n+gcd(n,s-1)/2) (C) 2008 Elsevier B.V. All rights reserved.
Publisher
ELSEVIER SCIENCE BV
Issue Date
2009-01
Language
English
Article Type
Article
Keywords

BENT FUNCTIONS

Citation

DISCRETE APPLIED MATHEMATICS, v.157, no.2, pp.428 - 432

ISSN
0166-218X
DOI
10.1016/j.dam.2008.06.022
URI
http://hdl.handle.net/10203/174250
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 25 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0